# SDR DALA2015062003878

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CANTED FRAME BS 1510 BETWEEN 10-2 O'CLOCK POSITION.  FRAME WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3 PARR 21, 14, AND DWG 9911843 REV AC.
